# SDR SIMA20150805006

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 31,342 hours, 27,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMER LIGHT INOPERATIVE.  R & R MAIN DOOR OVERHEAD EMER LIGHT IAW AMM 33-50-06.  OPERATIONS CHECKED GOOD.
